# SDR UALA2011011900334

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 57,320 hours, 8,220 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Shutoff Valve
- Part number: 40885
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT: ACFT DEVELOPED 4000 LB FUEL IMBALANCE IN 9HRS FUEL USED EQUAL.  REPLACED RT MAIN TANK FLOAT-OPERATED SHUTOFF VALVE.  COMPLETED FUNCTIONAL TEST IAW MM.  FOUND NO TRANSFER OF FUEL.
